# SDR LR7A0087

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND FS 212 FLOORBEAM UPPER CHORD UPPER AND LOWER SURFACE CORRODED AT LBL 25 TO LBL 54, WL 146.  REPAIRED PER SRM SMP 583-51-30.
